# SDR AALA202304057336

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 27,851 hours, 11,915 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 609891005
- Part serial: 031211450
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Part time: 7,208 hours, 3,262 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AMBER IMBALANCE AFTER TAKE OFF WITH CENTER TANK FUEL. AIRCRAFT AIR INTERRUPTED BACK TO MIA. EMERGENCY WAS DECLARED. REPLACED (LEFT) CENTER TANK FUEL PUMP.
